Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 49, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jul 11, 2015, 2:36 PM CDT for Clark County, Missouri; Lee County, Iowa. It took effect at Jul 11, 2015, 8:18 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2015, 2:36 PM CDT (19:36 UTC)
- In effect from
- Jul 11, 2015, 8:18 PM CDT
- Expired
- Jul 15, 2015, 8:12 AM CDT
- In force
- 3 days
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lee County, IA, Clark County, MO
The radar
The Quad Cities radar (KDVN), 148 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Des Moines River at St. Francisville (SFLM7). The gauge peaked at 20.16 ft at Jul 12, 2015, 12:00 AM CDT.
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05490600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
991
WGUS43 KDVN 111936
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
236 PM CDT SAT JUL 11 2015
.Very heavy rains have caused the Des Moines River at
St. Francisville to rise rapidly.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC111-MOC045-120736-
/O.NEW.KDVN.FL.W.0049.150712T0210Z-150715T1312Z/
/SFLM7.1.ER.150712T0210Z.150712T1800Z.150714T0112Z.NO/
236 PM CDT SAT JUL 11 2015
...Flood Warning in effect until Monday evening...
The National Weather Service in Quad Cities has issued a
* Flood Warning for
The Des Moines River at St Francisville.
* Until Monday evening.
* At 2:15 PM Saturday the stage was 16.4 feet...And rising.
* Flood stage is 18 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this evening...and continue
rising to 19.9 feet Sunday. Fall below flood stage Monday evening.
* Impact...At 20.0 feet...The St. Francisville boat ramp is under
water.
&&
LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
4069 9172
$$
HAASE4 follow-up statements
281
WGUS83 KDVN 120123
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
823 PM CDT SAT JUL 11 2015
.Minor flooding will continue along the Skunk River at Augusta and
the Des Moines River at St Francisville.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC057-087-111-121723-
/O.EXT.KDVN.FL.W.0050.000000T0000Z-150715T0645Z/
/AGSI4.1.ER.150711T2154Z.150712T1200Z.150713T1845Z.NO/
823 PM CDT SAT JUL 11 2015
...Flood Warning now in effect until Monday...
The Flood Warning continues for
The Skunk River at Augusta.
* Until Monday.
* At 7:30 PM Saturday the stage was 15.7 feet...and rising.
* Flood stage is 15 feet.
* Minor flooding is occurring.
* Forecast...Rise to 16.5 feet Sunday morning. Fall below flood stage
Monday.
* Impact...At 16.0 feet...Water floods some agricultural land near
the river.
&&
LAT...LON 4095 9156 4091 9163 4082 9152 4066 9116
4074 9112
$$
IAC111-MOC045-121722-
/O.EXT.KDVN.FL.W.0049.150712T0118Z-150715T1708Z/
/SFLM7.1.ER.150711T2210Z.150712T1200Z.150714T0508Z.NO/
823 PM CDT SAT JUL 11 2015
...Flood Warning now in effect until Tuesday morning...
The Flood Warning continues for
The Des Moines River at St Francisville.
* Until Tuesday morning.
* At 7:15 PM Saturday the stage was 18.8 feet...and rising.
* Flood stage is 18 feet.
* Minor flooding is occurring.
* Forecast...Rise to 21.5 feet Sunday morning. Fall below flood stage
Tuesday morning.
* Impact...At 21.0 feet...Agricultural flooding occurs in areas
along the river not protected by levees.
&&
LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
4069 9172
$$370
WGUS83 KDVN 121116
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
616 AM CDT SUN JUL 12 2015
.Heavy rain yesterday and last night has pushed some rivers into
flood.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC057-087-111-130316-
/O.CON.KDVN.FL.W.0050.000000T0000Z-150715T0645Z/
/AGSI4.1.ER.150711T2154Z.150712T1200Z.150713T1845Z.NO/
616 AM CDT SUN JUL 12 2015
...Flood Warning remains in effect until Monday...
The Flood Warning continues for
The Skunk River at Augusta.
* Until Monday.
* At 5:30 AM Sunday the stage was 16.1 feet...and falling.
* Flood stage is 15 feet.
* Minor flooding is occurring.
* Recent activity...The river has crested.
* Forecast...Fall below flood stage Monday.
* Impact...At 16.0 feet...Water floods some agricultural land near
the river.
&&
LAT...LON 4095 9156 4091 9163 4082 9152 4066 9116
4074 9112
$$
IAC111-MOC045-130315-
/O.EXT.KDVN.FL.W.0049.000000T0000Z-150714T1800Z/
/SFLM7.1.ER.150711T2210Z.150712T0615Z.150713T0600Z.NO/
616 AM CDT SUN JUL 12 2015
...Flood Warning now in effect until Monday morning...
The Flood Warning continues for
The Des Moines River at St Francisville.
* Until Monday morning.
* At 5:15 AM Sunday the stage was 19.7 feet...and falling.
* Flood stage is 18 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage Monday morning.
* Impact...At 21.0 feet...Agricultural flooding occurs in areas
along the river not protected by levees.
&&
LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
4069 9172
$$
ILC067-109-130315-
/O.EXT.KDVN.FL.W.0051.000000T0000Z-150716T1600Z/
/CLMI2.2.ER.150712T0038Z.150713T0000Z.150715T0400Z.NO/
616 AM CDT SUN JUL 12 2015
...Flood Warning now in effect until Tuesday evening...
The Flood Warning continues for
The La Moine River at Colmar.
* Until Tuesday evening.
* At 5:45 AM Sunday the stage was 22.5 feet...and rising.
* Flood stage is 20 feet.
* Moderate flooding is occurring.
* Forecast...Rise to 23.0 feet this evening. Fall below flood stage
Tuesday evening.
* Impact...At 22.5 feet...Water affects lower roads around
Birmingham.
&&
LAT...LON 4043 9093 4041 9102 4013 9072 4013 9066
4024 9074
$$232
WGUS83 KDVN 121517
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1017 AM CDT SUN JUL 12 2015
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC111-MOC045-130717-
/O.EXT.KDVN.FL.W.0049.000000T0000Z-150714T1630Z/
/SFLM7.1.ER.150711T2210Z.150712T0615Z.150713T0430Z.NO/
1017 AM CDT SUN JUL 12 2015
...Flood Warning now in effect until this evening...
The Flood Warning continues for
The Des Moines River at St Francisville.
* Until this evening.
* At 9:15 AM Sunday the stage was 19.3 feet...and falling.
* Flood stage is 18 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage this evening.
&&
LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
4069 9172
$$
Uttech785
WGUS83 KDVN 130118
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
818 PM CDT SUN JUL 12 2015
River forecasts include past precipitation and forecast rainfall
for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC057-087-111-130148-
/O.CAN.KDVN.FL.W.0050.000000T0000Z-150714T1525Z/
/AGSI4.1.ER.150711T2154Z.150712T1100Z.150712T2128Z.NO/
818 PM CDT SUN JUL 12 2015
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Skunk River at Augusta.
* At 7:30 PM Sunday the stage was 14.5 feet...and falling.
* Flood stage is 15 feet.
* Fell below flood stage at 4:28 PM Sunday.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 10.0 feet Tuesday morning.
&&
LAT...LON 4095 9156 4091 9163 4082 9152 4066 9116
4074 9112
$$
IAC111-MOC045-130148-
/O.CAN.KDVN.FL.W.0049.000000T0000Z-150714T1630Z/
/SFLM7.1.ER.150711T2210Z.150712T0615Z.150712T2300Z.NO/
818 PM CDT SUN JUL 12 2015
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Des Moines River at St Francisville.
* At 7:15 PM Sunday the stage was 17.9 feet...and falling.
* Flood stage is 18 feet.
* Fell below flood stage at 6:00 PM Sunday.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 16.2 feet Tuesday morning.
&&
LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
4069 9172
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 11, 12:22 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 11, 12:22 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1222 PM CDT SAT JUL 11 2015 .UPDATE... ISSUED AT 743 AM CDT SAT JUL 11 2015 INCOMING MORNING RAINFALL REPORTS HAVE SEVERAL SITES REPORTING 0.5 TO OVER 1 INCH OF RAIN WITH THE CONVECTIVE COMPLEX ACROSS THE SOUTH HALF OF THE AREA. THE FORECAST HAS BEEN REVISED TO INCREASE RAINFALL AMOUNTS SIGNIFICANTLY THIS MORNING ALONG WITH LOWERING TEMPERATURES SLIGHTLY. THE RAIN FROM THIS COMPLEX IS MOISTENING THE GROUND FOR LATER RAINFALL THIS AFTERNOON. RAINFALL LATER TODAY AND ESPECIALLY TONIGHT HAS THE POTENTIAL TO BE HEAVY. HOWEVER...THE FORCING IS MORE ON THE MESOSCALE INSTEAD OF SYNOPTIC SCALE SO THE HEAVIER RAINFALL IS EXPECTED TO BE MORE LOCALIZED. THIS SITUATION MAKES IT QUITE DIFFICULT TO PIN DOWN A THREAT AREA. THESE CONCERNS WILL BE PASSED TO THE ONCOMING SHIFT FOR A RE- EVALUATION OF THE HEAVY RAIN THREAT. && .SYNOPSIS... ISSUED AT 248 AM CDT SAT JUL 11 2015 06Z SFC DATA HAS AN INFERRED FRONTAL BOUNDARY FROM NORTHERN KANSAS INTO WESTERN KENTUCKY WITH HIGH PRESSURE OVER THE OHIO VALLEY. DEW POINTS WERE IN THE 50S TO LOWER 60S ACROSS THE OHIO VALLEY AND GREAT LAKES WITH MID 60S AND INTO THE 70S FROM THE FRONTAL BOUNDARY ON SOUTH. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 248 AM CDT SAT JUL 11 2015 THE EXPECTED NOCTURNAL THUNDERSTORM COMPLEX HAS TAKEN A BIT LONGER TO DEVELOP BUT IS SLOWLY GROWING UPSCALE FROM SOUTHWEST IOWA INTO NORTHERN MISSOURI. THIS COMPLEX SHOULD CONTINUE TO GROW UPSCALE THROUGH SUNRISE AND SLOWLY MOVE EAST NORTHEAST. AHEAD OF THE COMPLEX WAS A WING OF ELEVATED SHOWERS AND A FEW THUNDERSTORMS. THIS WING OF CONVECTION WAS HAVING TROUBLE MAINTAINING ITSELF IN THE DRIER AIR AND WEAKER FORCING. AFTER SUNRISE THE SOUTHERN IOWA COMPLEX WILL SLOWLY MOVE INTO THE AREA AND GRADUALLY WEAKEN AS THE OVERALL FORCING DECREASES. THE BETTER RAIN COVERAGE WILL BE ACROSS THE SOUTH HALF. BOUNDARIES LEFT OVER FROM THIS COMPLEX WILL COMBINE WITH DIFFERENTIAL HEATING DURING THE DAY TO ALLOW ISOLATED TO SCATTERED CONVECTION TO PERSIST INTO THE AFTERNOON HOURS. BY LATE AFTERNOON AND INTO THE EARLY EVENING HOURS...AREAL COVERAGE OF STORMS WILL BE ON THE INCREASE WITH AN APPROACHING UPPER LEVEL DISTURBANCE. A NEW THUNDERSTORM COMPLEX WILL DEVELOP AND GROW UPSCALE THROUGH MIDNIGHT FROM EASTERN IOWA INTO NORTHERN ILLINOIS AS FORCING/MOISTURE INCREASE. IF THE MODELS ARE CORRECT...PWATS WILL BE 1.6 TO 1.9 INCHES SUGGESTING SOME STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. THE GEM IS SUGGESTING THE POTENTIAL FOR STORMS TO RE- DEVELOP AND MOVE OVER THE SAME AREAS. IF THIS DOES OCCUR...THEN RAINFALL WOULD BE EXCESSIVE. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 248 AM CDT SAT JUL 11 2015 MAIN FORECAST CONCERNS IN THE LONG TERM ARE THREEFOLD: HEAVY RAIN...SEVERE WEATHER AND EXTREME HEAT SUNDAY AND MONDAY...COOLER TEMPS WITH A LIMITED STORM THREAT TUESDAY AND WEDNESDAY...THEN AN INCREASED THREAT OF HEAVY RAIN AND SEVERE WEATHER AGAIN THURSDAY. WHILE BOTH SEVERE WEATHER AND HEAVY RAIN ARE INDICATED AS THREATS BY THE 00Z MODELS SUNDAY INTO MONDAY...WITH HIGH PRECIPITABLE WATER VALUES BETWEEN 1.5 AND 2 INCHES THROUGH THE PERIOD...HEAVY RAIN WOULD BE THE PREDOMINATE THREAT. EXTREME CAPE VALUES LIKELY REFLECT NAM AND GFS EXAGGERATION OF LOW-LEVEL MOISTURE FIELDS... AND THE ECMWF LOOKS MORE REASONABLE IN THIS REGARD (WHICH IS STILL PLENTY SUFFICIENT TO SUPPORT A SEVERE WIND THREAT). THUNDERSTORMS FROM SATURDAY NIGHT WILL LINGER SUNDAY...THEN AN MCS EMBEDDED IN NORTHWEST FLOW WITH DECENT UPPER LEVEL SUPPORT IS SHAPING UP FOR SUNDAY NIGHT AND MONDAY. THE LOCATION OF THE WARM FRONT WILL KEY THE AREA MOST UNDER THREAT...AND AT THIS TIME... THAT WOULD APPEAR TO BE THE NORTHEAST PART OF THE CWA MAINLY NEAR AND TO THE NORTH AND EAST OF THE QUAD CITIES. TEMPERATURES WILL RAMP UP INTO THE LOWER 90S ACROSS THE SOUTHWEST PORTION OF THE CWA SUNDAY AND MONDAY...AND DEW POINTS ARE FORECAST WELL INTO THE 70S...EVEN LOWER 80S. THE NAM AND GFS DEW POINTS APPEAR TOO HIGH AND HAVE BEEN TRIMMED BACK IN THE GRIDS ACCORDINGLY. BUT EVEN WITH THIS CHANGE...APPARENT TEMPERATURES ARE STILL PROGGED TO EXCEED 100 DEGREES IN THE SOUTHWEST SUNDAY AND MONDAY AFTERNOONS. THIS MAY NECESSITATE A HEAT HEADLINE UNLESS MODEL DEW POINTS ARE SERIOUSLY OVERDONE...IN WHICH CASE APPARENT TEMPERATURES ARE FORECAST TOO HIGH. AT ANY RATE...IT SHOULD BE THE HOTTEST AND MOST HUMID WEATHER SO FAR THIS SUMMER. PRECIP CHANCES DIMINISH TUESDAY INTO WEDNESDAY AS THE AFOREMENTIONED UPPER LEVEL SYSTEM PUSHES A COLD FRONT THROUGH THE AREA. THIS WILL TAKE THE EDGE OFF THE HEAT FOR THE REMAINDER OF THE WEEK BUT DEW POINTS WILL CONTINUE ON THE HUMID SIDE. BOTH THE GFS AND ECMWF INDICATE PASSAGE OF A LATE WEEK UPPER LEVEL TROUGH...AND THE 00Z ECMWF HAS JUST COME IN LINE WITH THE GFS TIMING FOR THURSDAY. PWATS...CAPE AND SHEAR ALL LOOK SUFFICIENT TO EXPECT A RETURN OF THE HEAVY RAIN AND SEVERE WEATHER THREAT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1218 PM CDT SAT JUL 11 2015 THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE FORECAST PERIOD AS AS WARM FRONT HANGS UP OVER EASTERN IOWA. WIDESPREAD RAIN AND THUNDERSTORMS...WITH IFR TO MVFR CIGS AND VISIBILITIES WILL EXIT THE REGION EARLY THIS AFTERNOON. THIS WILL IMPROVE MOST SITES TO VFR FOR THE REST OF THE AFTERNOON AND EVENING...BUT WITH THE SET UP FAVORING STORMS...ALL FLIGHTS WILL NEED TO CLOSELY MONITOR RADAR TRENDS...AND TAF UPDATES. ANOTHER WIDESPREAD ROUND OF STORMS APPEARS LIKELY OVERNIGHT...WITH HEAVY RAIN AND LOWER CIGS. ERVIN && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...08 SYNOPSIS...08 SHORT TERM...08 LONG TERM...WOLF AVIATION...ERVIN
Hazardous weather outlook, Jul 11, 4:40 AM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 440 AM CDT SAT JUL 11 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-120945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 440 AM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT ACROSS THE AREA. THERE IS A LOW RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING. IF SEVERE STORMS WOULD DEVELOP...THE PRIMARY THREAT WOULD BE DAMAGING WINDS. A BIGGER CONCERN FOR TONIGHT IS THE POTENTIAL FOR HEAVY RAINFALL. ALTHOUGH NOT CERTAIN...THE POSSIBILITY DOES EXIST FOR STORMS TO DEVELOP AND MOVE OVER THE SAME AREAS. IF THIS SCENARIO OCCURS... RAINFALL AMOUNTS COULD BE EXCESSIVE AND POTENTIALLY RESULT IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WEAKENING THUNDERSTORMS EARLY SUNDAY COULD REIGNITE SUNDAY EVENING PROVIDING A LOCALIZED THREAT OF LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. A MORE SIGNIFICANT THREAT IS POSSIBLE DURING THE OVERNIGHT HOURS INTO MONDAY WHEN STORMS NORTHWEST OF THE AREA COULD COALESCE INTO A LINE CAPABLE OF PRODUCING DAMAGING WINDS AND HEAVY RAIN. THESE STORMS WILL CONTINUE EARLY MONDAY...THEN A SIMILAR PATTERN IS POSSIBLE WITH SEVERE STORMS REIGNITING MONDAY AFTERNOON OR EVENING. ALL OF THIS ACTIVITY WILL OCCUR IN PROXIMITY TO A WARM FRONT... THUS THE ULTIMATE LOCATION OF THAT BOUNDARY WILL INDICATE THE AREA OF HIGHEST RISK. AT THIS POINT THAT AREA APPEARS TO BE GENERALLY NORTHEAST OF A LINE FROM WATERLOO TO BURLINGTON IOWA. IN ADDITION TO THE THUNDERSTORMS...HEAT INDEX VALUES MAINLY SOUTH AND WEST OF THE QUAD CITIES ON SUNDAY AND MONDAY AFTERNOONS COULD REACH OR EXCEED 100 DEGREES. THIS WOULD BE THE FIRST EXTREME HEAT EPISODE OF THE SEASON...SO IMPACTS DUE TO HEAT STRESS TO PEOPLE WORKING OR RECREATING OUTDOORS COULD BE SIGNIFICANT IF CAUTION IS NOT EXERCISED. WHILE THUNDERSTORMS CANNOT BE RULED OUT TUESDAY AND WEDNESDAY...A MORE SIGNIFICANT THREAT OF THUNDERSTORMS IS FORECAST THURSDAY WITH BOTH LOCALLY HEAVY RAIN AND SEVERE WEATHER POSSIBLE. AT THIS POINT IT IS TOO EARLY TO PIN DOWN ANY DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. RAINFALL REPORTS OVER AN INCH WILL BE APPRECIATED. 08/WOLF
In the hours before
Local storm report, Jul 11, 11:49 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1149 AM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM FLASH FLOOD MOUNT PLEASANT 40.96N 91.55W
07/11/2015 HENRY IA LAW ENFORCEMENT
SEVERAL LOCATIONS IN TOWN WHERE ROADS ARE BEING
BARRICADED AND CLOSED DUE TO DEEP WATER OVER THEM
&&
ERVINLocal storm report, Jul 11, 12:04 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1204 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM FLASH FLOOD BURLINGTON 40.81N 91.12W
07/11/2015 DES MOINES IA TRAINED SPOTTER
WATER OVER NUMEROUS ROADS OVER 6 INCHES DEEP...SOME
FLOWING IN LOCATIONS. AT LEAST ONE VEHICLE STALLED IN
FLOOD WATER IN THE MIDDLE OF ROAD.
&&
ERVINLocal storm report, Jul 11, 12:28 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1228 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM HEAVY RAIN 1 ESE NEW LONDON 40.92N 91.39W
07/11/2015 M2.61 INCH HENRY IA COCORAHS
RAINFALL WITH MORNING STORMS...IN THE PAST 9 HOURS.
&&
GROSSSpecial weather statement, Jul 11, 12:28 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1228 PM CDT SAT JUL 11 2015
ILC067-109-111800-
HANCOCK-MCDONOUGH-
1228 PM CDT SAT JUL 11 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HANCOCK COUNTY ...
AT 1228 PM CDT...A STRONG THUNDERSTORM WAS NEAR WEST POINT...OR 12
MILES SOUTHWEST OF CARTHAGE...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AUGUSTA...BOWEN...WEST POINT...COLMAR...PLYMOUTH...DENVER...BASCO...
BENTLEY...TIOGA...STILLWELL AND SUTTER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4020 9143 4036 9135 4039 9079 4028 9079
4028 9091 4019 9091
TIME...MOT...LOC 1728Z 271DEG 31KT 4027 9126
ERVINSpecial weather statement, Jul 11, 12:40 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1240 PM CDT SAT JUL 11 2015
ILC067-109-111845-
HANCOCK-MCDONOUGH-
1240 PM CDT SAT JUL 11 2015
...A STRONG THUNDERSTORM WILL AFFECT ...
AT 1239 PM CDT...A STRONG THUNDERSTORM WAS OVER COLMAR...OR 13 MILES
EAST OF CARTHAGE...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MACOMB...CARTHAGE...COLCHESTER...AUGUSTA...BOWEN...INDUSTRY...
BARDOLPH...WEST POINT...TENNESSEE...ADAIR...COLMAR...FANDON...NEW
PHILADELPHIA...PLYMOUTH...DENVER...BENTLEY...WEBSTER...DODDSVILLE...
PENNINGTON POINT AND ARGYLE LAKE STATE PARK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4020 9122 4047 9113 4051 9045 4028 9045
4028 9091 4019 9091
TIME...MOT...LOC 1739Z 270DEG 54KT 4034 9090
ERVINLocal storm report, Jul 11, 2:05 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
205 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN 2 SW NEW LONDON 40.91N 91.43W
07/11/2015 M2.74 INCH HENRY IA COCORAHS
TOTAL SINCE 547 AM. FROM 547 AM UNTIL 700 AM 0.72 INCHES
OF RAIN FELL. FROM 7 AM UNTIL 1230 PM 2.02 INCHES FELL.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 2:15 PM CDT | Flash Flood Watch | DVN | Clark, Scotland | 11 hr |
| Jul 11, 11:24 AM CDT | Flash Flood Warning | DVN | Des Moines, Henry, Lee | 6 hr |
| Jul 11, 4:42 PM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 66 hr |
| Jul 11, 5:33 PM CDT | Flash Flood Warning | DVN | Lee | 6 hr |
Nearby
River Flood Warnings in Missouri, 2015River Flood Warnings in Iowa, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.